# SDR SCNA20141114169

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 26,753 hours, 11,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM AFT LAV WALL. INSTALLED AFT LAV EMERGENCY LIGHT COVER.
